Journal of Noncommutative Geometry
Full-Text PDF (409 KB) | Metadata | Table of Contents | JNCG summary
Published online: 2018-10-30
Separability idempotents in $C^*$-algebrasByung-Jay Kahng and Alfons Van Daele (1) Canisius College, Buffalo, USA
(2) University of Leuven, Belgium
In this paper, we study the notion of a separability idempotent in the $C^*$-algebra framework. This is analogous to the notion in the purely algebraic setting, typically considered in the case of (finite-dimensional) algebras with identity, then later also considered in the multiplier algebra framework by the second-named author. The current work was motivated by the appearance of such objects in the authors' ongoing work on locally compact quantum groupoids.
Keywords: Separability idempotent, weak multiplier Hopf algebra, locally compact quantum groupoid
Kahng Byung-Jay, Van Daele Alfons: Separability idempotents in $C^*$-algebras. J. Noncommut. Geom. 12 (2018), 997-1040. doi: 10.4171/JNCG/296